# SDR AMTA200501061

- Difficulty date: November 13, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EACH EMERGENCY LIGHTS OUT AT D LAV TO SEAT 28D.  FOUND WIRES DISCONNECTED ON EGRESS RECONNECTED WIRES.  OPS CHECKED GOOD. (K)
